Translator Disclaimer
January/February 2013 On partial regularity of the borderline solution of semilinear parabolic equation with critical growth
Shi-Zhong Du
Adv. Differential Equations 18(1/2): 147-177 (January/February 2013).

Abstract

In this paper, we consider the borderline solution to the semilinear equations with critical growth. A concentration phenomenon of the solution when the time goes to infinity is proved. First, we show that a $\varepsilon$-regularity property holds for an $H^1$ solution to the related elliptic equation, and then give a precise description of the formation of the bubbles. A similar bubbling description is also derived for the harmonic maps on surface. (Cf.~Struwe [22], Qing [19], Qing-Tian [20], Chen-Tian [6], Lin-Wang [13], and Parker [16]).

Citation

Download Citation

Shi-Zhong Du. "On partial regularity of the borderline solution of semilinear parabolic equation with critical growth." Adv. Differential Equations 18 (1/2) 147 - 177, January/February 2013.

Information

Published: January/February 2013
First available in Project Euclid: 18 December 2012

zbMATH: 1262.35067
MathSciNet: MR3052713

Subjects:
Primary: 35B65 , 35D10 , 35K55

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 1/2 • January/February 2013
Back to Top